MAUDE Adverse Event Report: COSMAN MEDICAL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10
Medical Device Problem Codes Material Discolored (1170); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na /additional suspect medical device components involved/ model #: csk-tc10/ lot #: k510/ description: csk tc electrode, 10cm total quantity: 1 model #: csk-tc10 lot #: l467 description: csk tc electrode, 10cm total quantity: 1 model #: tcn-10 lot #: 011617 description: nitinol tc electrode, 100 mm total quantity: 4.
 
Event or Problem Description
Device evaluation was performed on the returned products.Csk-tc10 electrodes with lot numbers k510 and l467 was found to have the hub completely separated from the shaft due to excessive mechanical force.Tcn-10 electrodes with lot # 011617 (total quantity 4) had revealed there was discoloration (brown/amber) in the epoxy with chip outs.The discolored epoxy of all four electrodes is unrelated to the reported complaint and is due to external mechanical force and thermal stress associated with multiple autoclave cycles.Tcn-10 electrode with lot # 111516 was found to have discolored epoxy due to external mechanical force and thermal stress associated with multiple autoclave cycles.

Brand Name
TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7440994
Report Number3006630150-2018-01400
Device Sequence Number19105717
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-10
Device Lot Number111516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1